Welcome to HealthcareMagic
If you are taking ipill frequently your periods may become irregular as ipill is a hormone and leads to hormonal disturbance in body. otherwise its safe to use. Till now no study has demonstrated its adverse effect on future fertility. Take care.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Hi, I would like to know the side effects or adverse reactions from taking minigynon. I have been taking them for a while now but recently i have been experiencing nausea and vomitting constantly and also dizziness. If the pill is causing all this what can i do?
Will alprazolam cause light headiness? will antibiotics cause light headiness? will blood preasure pills do the same? I take all 3.I can t sleep is my problem. I take 2 alprazolam , first then if I wake up I take another ,all are .25mg. This light headiness only happened while I was on a long driving trip. Also I stopped drinking coffee the first day of the trip and then the l-headiness started. Why do I feel light headed?
For past 3 days have had mild nausea loss of appetite hot & cold flushes and weakness like I may faint if u walk around. Also had loose bowel movements, congested nose but not painful or anything. It is hotter here have kept water up and in aircon but still have flashes etc. On contraceptive pill and only day 11 of hormone pill so shouldn t be risk of pregnancy. Last period normal.
I am having constant stomach pain and loss of appetite with lots of gas, constipation, and bloating. I recently stopped taking my Calcium supplements with Vitamin D that I was advised to take since I m on Depo Provera. I also have acid refluxe. What should I do?
I only received 1 depo shot when my son was born in april of 2013. I have not went to get the depo shot since. It s been 1 and 1/2 months since I ve been off the shot and I feel like my stomach is so bloated if it grows anymore it s going to pop. Is that normal?
hi, i was on pill for the last two months but i didnt take my pills for about a week during a holiday. i think im having period now which im not sure since the last period i had was two weeks ago. the thing is i had unprotected sex with my man since we assumed its only period. is there any possibility that i would get pregnant? im starting to worry if we just made a mistake on this.
I'm on the pill and I got up to the stage where I should take the sugar pills. However after two days my period still hadn't come and I was going to my boyfriend's so instead I started taking the hormone pills again. Long story short we had...
I am having an issue with vaginal dryness . I am on the pill Apri and just switched back to loloestrin fe. I know birth control can cause this but what can I switch to to fix this? I was considering XXXXXXX iud but I have read dryness as a side...